Congruences with q-harmonic numbers and q-binomial coefficients


Elkhiri L., Koparal S., ÖMÜR N.

Indian Journal of Pure and Applied Mathematics, vol.55, no.2, pp.639-648, 2024 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 2
  • Publication Date: 2024
  • Doi Number: 10.1007/s13226-023-00401-6
  • Journal Name: Indian Journal of Pure and Applied Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, INSPEC, zbMATH
  • Page Numbers: pp.639-648
  • Keywords: Congruence, q-Analog, q-Harmonic number
  • Kocaeli University Affiliated: Yes

Abstract

In this paper, we show the congruences ∑k=mp-1qk[km]qH~k,2(q)(mod[p]q2) and ∑k=mp-1qk[km]qH~k2(q)(mod[p]q2) with a prime number p> 2 and m= 0 , 1 , 2 ,. , p- 1.